# SDR 2008UALA06374

- Difficulty date: November 4, 2008
- Submitted: November 13, 2008
- Operation: Air carrier
- Aircraft: N175UA
- Make and model: Boeing 747422
- Aircraft serial: 24382
- Aircraft time: 71,967 hours, 8,146 cycles
- Engine: Pwa PW4056
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Roller
- Condition: Dirty
- Location: Pax Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT UPPER DECK DOOR WILL NOT ARM FOR DEPARTURE.  CLEANED ROLLERS AND SLIDE OF ARMING TEE.  CLEANED ARMING FORK.  CYCLED DOOR AND ARMING IS NOW NORMAL.
